On the existence of periodic solutions to certain non-linear differential equations of third order


TUNÇ C. , Erdur S.

Proceedings of the Pakistan Academy of Sciences: A. Physical and Computational Sciences, vol.54, no.2, pp.207-218, 2017 (Refereed Journals of Other Institutions)

  • Publication Type: Article / Article
  • Volume: 54 Issue: 2
  • Publication Date: 2017
  • Title of Journal : Proceedings of the Pakistan Academy of Sciences: A. Physical and Computational Sciences
  • Page Numbers: pp.207-218